Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On mean ergodic convergence in the Calkin algebras


Authors: March T. Boedihardjo and William B. Johnson
Journal: Proc. Amer. Math. Soc. 143 (2015), 2451-2457
MSC (2010): Primary 46B08, 47A35, 47B07
DOI: https://doi.org/10.1090/S0002-9939-2015-12432-X
Published electronically: January 21, 2015
MathSciNet review: 3326027
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a geometric characterization of mean ergodic convergence in the Calkin algebras for Banach spaces that have the bounded compact approximation property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46B08, 47A35, 47B07

Retrieve articles in all journals with MSC (2010): 46B08, 47A35, 47B07


Additional Information

March T. Boedihardjo
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
Email: march@math.tamu.edu

William B. Johnson
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
Email: johnson@math.tamu.edu

DOI: https://doi.org/10.1090/S0002-9939-2015-12432-X
Keywords: Mean ergodic convergence, Calkin algebra, essential maximality, essential norm, compact approximation property.
Received by editor(s): March 18, 2013
Received by editor(s) in revised form: December 7, 2013, and December 18, 2013
Published electronically: January 21, 2015
Additional Notes: The first author was supported in part by the N. W. Naugle Fellowship and the A. G. & M. E. Owen Chair in the Department of Mathematics, Texas A & M University
The second author was supported in part by NSF DMS-1301604.
Communicated by: Thomas Schlumprecht
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society